Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Is Excessive Urinating A Symptom Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Tesamorelin and Excess Deep Belly Fat

Introduction Body Shape Changes Study Volunteers Study Design Side Effects Study Results Project Inform's Perspective Introduction Studied as a way to reduce excess deep belly fat, the synthetic human growth hormone releasing factor called tesamorelin may be approved by the FDA in the first half of 2010. Results from a 52-week study of 816 people showed 18% less deep belly fat in those on tesamorelin than those on placebo. ...
Ask the Experts

The Excessive Urinator

Thank you for the help of suggesting my excessive urinating as a probable cause of sugar. My doctor also suggested it might be sugar and had me take a blood test to make sure. This was done Jan. 3, 2000 and the test came back negative. I had no...
Alvan Fisher, M.D.

Response from Alvan Fisher, M.D.

Brown University School of Medicine
I doubt that excessive urination is either "the beginning of the end" or likely to be due to anything really serious.So get it checked out. Go to the urologist; get a different one who will see you sooner. (BE YOUR OWN ADVOCATE) Ask your... Read more »

excessive hunger

I am an asymptomatic HIV+ individual male and for the last six months been gaining weight significantly and hate to be fat like this, I put on 40 lbs in 2 months (my thyroid test is clear) and feel hungry all the time. Do you think I should diet? I...
Cade Fields-Gardner M.S., R.D.

Response from Cade Fields-Gardner M.S., R.D.

The Cutting Edge
40 pounds in 2 months is pretty significant and at 5'9" it sure sounds like too much to me. These things tend to be pretty individual in nature. And while it sounds like a psychological reaction in addition to physical hunger, you would... Read more »

Absolutely Stupid Father and Husband (SALIVA, SWEAT, URINE) (WATERSPORTS)(HIV BASICS)

Dr. Frascino, thank you for all you do. I have a question and I am hoping that you will answer. I had protected oral receptive sex with an HIV+ friend. I am male. To my knowledge the rubber stayed intact but my worry is of the following. I had...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Scared Man,From your post, I'm assuming you had protected "insertive," not "receptive," oral sex. Assuming the latex condom was used properly and did not fail, your HIV-acquisition risk would be nonexistent. Saliva... Read more »

Can KS cause excessive sweating?

I have recently been diagnosed with KS and was wondering if excessive sweating was a byproduct of this diagnosis. I sweat profusely from my armpits, behind the knees and around my anus. I was wondering if this was due to the proliferation of newly...
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
It would be most unusual for Kaposi's sarcoma to be the cause of excessive sweating. I suppose it's possible if the KS lesions were in a critical location which was close to sweat glands; however, I have never observed this.Perhaps... Read more »
Connect With Others

Excessive Belching????

Posted by Anonymous, 1 Reply
Has anyone out there heard of or experienced excessive belching following a risky sexual exposure??

I contracted chlamydia as a result of unprotected sex in April. The chlamydia was treated and cleared up. I tested out to 6 months for HIV(negative... Read more »

Excessive Night Sweats

Posted by Anonymous, 2 Replies
Help. I take effexor XR 100 mg a day. I am having the meds. reduced because the night sweats are to bad. Mr. Doctor says these are not related to the Effexor. He's not sure what it is. The only thing he knows is that its not menopause, i'm 32,... Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Excess Medication

Posted by hott4fun, 1 Reply
I have excess medication such as Lexiva, Epzicom, Metformin, Lipitor, and Tricor. I wonder what I can do with it? Sell it? Give it away? or Throw it away. Its all unopened bottles. Please help! Send me IM. Read more »